Extinction for two parabolic stochastic PDE's on the lattice
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, p. 301-338
@article{AIHPB_2000__36_3_301_0,
     author = {Mueller, C. and Perkins, Edwin},
     title = {Extinction for two parabolic stochastic PDE's on the lattice},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {3},
     year = {2000},
     pages = {301-338},
     zbl = {0966.60060},
     mrnumber = {1770621},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_3_301_0}
}
Mueller, C.; Perkins, E. Extinction for two parabolic stochastic PDE's on the lattice. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, pp. 301-338. http://www.numdam.org/item/AIHPB_2000__36_3_301_0/

[1] Dawson D.A., Measure-valued Markov processes, in: Hennequin P.L. (Ed.), Ecole d'Ete de Probabilites de Saint Flour XXI-1991, Lecture Notes in Math., Vol. 1541, Springer, Berlin, 1993, pp. 1-260. | MR 1242575 | Zbl 0799.60080

[2] Dawson D.A., Etheridge A., Fleischmann K., Mytnik L., Perkins E., Xiong J., Mutually catalytic super-Brownian motion in R2 (1999), in preparation.

[3] Dawson D.A., Perkins E., Historical processes, Mem. Amer. Math. Soc. 93 (1991). | MR 1079034 | Zbl 0754.60062

[4] Dawson D.A., Perkins E., Long-time behavior and coexistence in a mutually catalytic branching model, Ann. Probab. 26 (3) (1998) 1088-1138. | MR 1634416 | Zbl 0938.60042

[5] Gärtner J., Molchanov S., Parabolic problems for the Anderson model, Comm. Math. Phys. 132 (3) (1990) 613-655. | MR 1069840 | Zbl 0711.60055

[6] Knight F., Essentials of Brownian Motion and Diffusion, Mathematical Surveys, 18, American Mathematical Society, Providence, RI, 1981. | MR 613983 | Zbl 0458.60002

[7] Kotelenez P., Comparison methods for a class of function valued stochastic partial differential equations, Probab. Theory Related Fields 93 (1) (1992) 1-29. | MR 1172936 | Zbl 0767.60053

[8] Liggett T.M., Interacting Particle Systems, Springer, Berlin, 1985. | MR 776231 | Zbl 0559.60078

[9] Mueller C., Perkins E., The compact support property for solutions to the heat equation with noise, Probab. Theory Related Fields 93 (1992) 325-358. | MR 1180704 | Zbl 0767.60054

[10] Mytnik L., Uniqueness for a mutually catalytic branching model, Probab. Theory Related Fields 112 (2) (1998) 245-254. | MR 1653845 | Zbl 0912.60076

[11] Rogers L.C.G., Williams D., Diffusions, Markov Processes, and Martingales, Vol. 2: Ito Calculus, Wiley, Chichester, 1987. | MR 921238 | Zbl 0627.60001

[12] Walsh J.B., An introduction to stochastic partial differential equations, in: Hennequin PL. (Ed.), Ecole d'Ete de Probabilites de Saint Flour XIV-1984, Lecture Notes in Math., Vol. 1180, Springer, Berlin, 1986. | MR 876085 | Zbl 0608.60060